Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Just not feeling well. I feel depressed. Been this way since about Thursday. I don't know. I don't want to give up but I don't want to continue either. Wondering if I need to change some meds or something. I'm on celexa, risperdal. Also trzadone and atarax as needed.

The psychiatrist did swirch me from risperdal to abilify. She said abilify is more of an activator so it won't make me sluggish. It also doesn't increase apppetite. So maybe I can have a chance at losing weight instead of fighting a losing battle.
Posted on CafeMom Mobile
by on Nov. 18, 2012 at 9:08 PM
Replies (11-16):
iluvmybabe
by on Nov. 19, 2012 at 1:56 PM
Bump
Posted on CafeMom Mobile
lyrick24
by Ruby Member on Nov. 19, 2012 at 2:08 PM

 i hope the abilify helps you. how long have you been on it?

Tracys2
by Gold Member on Nov. 19, 2012 at 2:10 PM

Hope you feel better now and it helps you lose weight!

matreshka
by Ruby Member on Nov. 19, 2012 at 3:30 PM

I hope th emed change helps.  Try to make a goals list too with one thing you want (or need) to get done a day, and be proud of yourself when you accomplish it.

The holidays are hard on so many of us. I am worrying about how much stuff costs and am making presents for many of the family.

leahbeah143
by Leah on Nov. 19, 2012 at 4:14 PM
1 mom liked this

 I'm happy to hear that your doctor was able to help!

iluvmybabe
by on Nov. 19, 2012 at 5:21 PM

 i just started today

Quoting lyrick24:

 i hope the abilify helps you. how long have you been on it?

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)